# SDR AALA202501146462

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 25,382 hours, 10,117 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPT SIDE FLASHLIGHT INOP. REMOVED AND REPLACED CAPT'S FLASHLIGHT BATTERY.
